Around 15 years ago, I used to take a lot of Amphetamine and used to masturbate a lot. As a result, I caused a huge amount of damage to the penis and it constantly leaked urine. 3 years ago, I plucked up the courage finally to see a urologist, who said that my urethra was red and angry. But, I have never had any pain. Now, for the last few days, I am having constant pain in my penis. I went to the doctors and gave a urine sample. The result was negative without any infection. But, my doctor gave me antibiotics. I am worried that this could now be my urethra that is hurting me, but why would it start hurting now after all these years. My penis is very weak and I have to wear tracksuit bottoms as I keep leaking urine and it will be visible even through jeans. Would urethra hurt like this? If not, then what else could it be? The pain is all over the penis and a little more at the tip than anywhere else.
Welcome to icliniq.com.
Please relax and do not worry.
Revert back with the reports to a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist
Thank you doctor,
Do you think it is an infection of the urethra? Can you suggest any alternative medicines for the above?
Welcome back to icliniq.com.
For further doubts consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. and do not worry. I think there is no relation about your past habit of Amphetamines and present burning in urethra. The burning pain of the urethra may be due to subclinical infection, which is not detected in urine test that you had. Did you ha... Read fullWill antibiotics help to improve IBS?
.. gone through your query and reports (attachment removed to protect patient identity). I can understand your concern. As you told that your mother had IBS (irritable bowel syndrome), I want to tell you that antibiotics are not the treatment for IB... Read fullWill antibiotics affect the sputum report?
Your sputum stain says that you have lower respiratory tract infection ... Read full
Ask your health query to a doctor online?Ask an Urologist Now